Facebook Pixel

Can my wife's cycle be thrown off by a few weeks cuz of taking next choice?

By May 14, 2012 - 9:59pm
Rate This

Me n my wife had unprotected sex about a month ago she took next choice the day after n this month she hasn't had ur period yet. Is this a frequent thing that happens to women after the take the pill?

Add a Comment3 Comments

Hey thanks for the advice she just found out she's not pregnant. But thanks for all ur help u really helped us a lot

May 15, 2012 - 3:17pm

Okay thanks for the advice my wife is getting one after work today. I will keep you informed on the situation

May 15, 2012 - 11:23am
EmpowHER Guest

Hi Mullins505,

Welcome to EmpowHER.  Some of the side of effects for Next choice can be changes in their next period.  It can be Heavier or Lighter, Shorter or Longer.  Most women after taking next choice experience these changes. But, if she experiences a missed period, she might need to take pregnancy test or see a doctor. To confirm she isn't pregnant.



May 15, 2012 - 3:39am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!